MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX467T
Medical Device Problem Codes Mechanical Problem (1384); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a shunt (#article unknown) was implanted during a procedure.The physician testing the valve prior to implanting and was able to adjust the setting for that the patient needed before implanting it.The shunt worked fine when it was in the packaging but now that its implanting in the patient it won't click and therefore not able to reprogram the valve.The shunt is still implanted.A revision is not scheduled at the time of this report.No patient harm was reported in the connection between the malfunction.
 
Additional Manufacturer Narrative
Conclusion information: an assessment or investigation of the case is not passible due to the limited information provides.The valve is still implanted and no patient harm has been reported.The complaint has been completed with the draftig of this statement.
 
Event or Problem Description
The shunt is still implanted.
 
Event or Problem Description
No device was returned to the manufacturer.
 
Additional Manufacturer Narrative
An investigation was not possible, because no product was returned for investigation.Based on the product documentation, we can exclude a defect at the time of delivery of the progav 2.0 shunt system, our traceability indicates that the valve was in perfect condition.Regarding similar complaints where we could examine the products, we could determine that the most frequent cause for a deterioration in the function of the product are deposits caused by natural substances in the cerebrospinal fluid, e.G.Protein, blood or tissue particles.These are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve if aggregated in the valve.A final clarification of the cause what has led to non- adjustability is only possible by an examination.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate further, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve is not operating within the acceptable tolerance in the horizontal position.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection: after dismantling of the valve and the control reservoir, no deposits were found.Result: based on our investigation results, we cannot determine functional deviations or other abnormalities in the progav 2.0 and the control reservoir.The components operated within all specifications.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
The device was returned to the manufacturer after all and the investigation has been completed.

Brand Name
PROGAV 2.0 WITH CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22183933
Report Number3004721439-2025-00161
Device Sequence Number8356153
Product Code JXG
UDI-Device Identifier04041906137083
UDI-Public(01)04041906137083(11)240514(17)290512(10)20075257
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX467T
Device Catalogue NumberFX467T
Device Lot Number20075257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/17/2025
06/20/2025
05/21/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/17/2025
08/25/2025
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight68 KG